# SDR SIMA20150922006

- Difficulty date: September 22, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,975 hours, 35,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 14529611003
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT CONTINUOUS STOP IS GOUGED.  R & R CARGO DOOR AFT CONTINUOUS STOP IAW ERS-EM-5200-440 & SRM 51-40-02.
